# SDR FDKA200607150

- Difficulty date: July 2, 2006
- Submitted: September 26, 2006
- Operation: Air carrier
- Aircraft: N837MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145367
- Aircraft time: 12,539 hours, 12,172 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FDM 9962 CLT, THE CREW REPORTED THE CABIN PRESSURIZATION CLIMBED AS ASSENDING THROUGH 18,000.  MX PRESSURIZED A/C, OPS CHECKED GOOD.
